# SDR HEEA060131

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 30905
- Condition: Malfunctioned
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED FLOAT INFLATION.  AT TIME OF INFLATION, AIRCRAFT HAD BEEN SHUT DOWN FOR TWO HOURS, THE BATTERIES WERE OFF, THE MANUAL INFLATION HANDLE WAS IN THE DOWN AND SAFTIED POSITION.  INSPECTED AIRCRAFT INFLATION RIGGING, FOUND OK.  ELECTRICAL SQUIB HAD NOT BEEN ACTIVATED.  REPLACED FLOAT INFLATION VALVE ASSY AND RESERVICED FLOAT BOTTLE.
